Birth Control Pills For Brown Spots That Come Out Of The Vagina?
Hello I want to ask..it’s been a month after I got a little menses, sometimes I got brown spots, I’ve consulted a doctor and it’s already ultrasound, he said it’s just hormones, then I was given medicine, but it’s still like that. the doctor continued to be given a kind of birth control pill … but not to the birth control pill and taken until it was finished a month and recovered. may the doctor tell you what kind of medicine is a pill like that?
Bleeding outside the menstrual cycle is also called metrorrhagia. This condition can be caused by a variety of things, from mild to serious medical conditions, which are as follows:
Excessive stress Heavy physical activity, too tired Nutritional disorders, too thin or too fat, hard diet Disorders of the reproductive organs such as endometriosis, PCOS Hormonal disorders Handling this condition needs to be adjusted according to the cause. The complaints could be caused by different conditions although the symptoms are similar. Therefore you should check yourself directly to the doctor to ascertain the cause of the complaint so that the appropriate handling steps can be given.
The use of pills such as birth control pills to help deal with complaints is generally done with hormonal pills such as norethisterone. Although useful, the use of these pills requires supervision and doctor's advice because of the potential to cause various side effects such as menstrual disorders, in this regard I strongly recommend that you consult directly with your doctor so that you get follow-up that is appropriate for your condition.
May be useful,